# SDR CALA2017112004159

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 81,080 hours, 10,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: A0071701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 1-7 OVERHEAD EMERGENCY LIGHTS, RT SIDE ARE INOPERATIVE. REPLACED THE BATTERY.  OPS TESTED NORMAL IAW AMM 38-51-00-710-801, REV 81.
